# SDR SWAA2024030850538

- Difficulty date: February 9, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 410 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: CORROSION AT FUSELAGE SKIN AROUND RADIO ALTIMETER ANTENNA STA-410 BTW STR-27L TO STR-28L<[01] VERIFIED STEP 3 COMPLETED;[02] 'REFER TO FAULT TTG8Q00RFUS3 FOR REPAIR RESOLUTION'.;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.
